MathSciNet Relay Station
MathSciNet bibliographic data
MR3095457 05C85 (05C40 68M15 68R10)
Li, Xiang-Jun; Xu, Jun-Ming Edge-fault tolerance of hypercube-like networks. Inform. Process. Lett. 113 (2013), no. 19-21, 760–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement